# SDR J4YR201611021528

- Difficulty date: November 2, 2016
- Submitted: November 2, 2016
- Operation: General aviation
- Aircraft: N92RK
- Make and model: Beech C90A
- Aircraft serial: LJ1458
- Aircraft time: 6,643 hours, 7,647 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Part time: 6,643 hours, 7,647 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LEFT AILERON,  A CRACK WAS NOTED ON THE UPPER SKIN IN THE RADIUS OF THE TRIM TAB HINGE AREA.
